# SDR UALA2012022201076

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 56,214 hours, 15,710 cycles
- Engine: Pwa PW2037
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Actuator
- Part number: 3800035120
- Part serial: 30
- Condition: Faulty
- Location: Posit 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT NR 1 ENGINE SEC CONT MESSAGE 5989-1 ESN 726585,   REPLACED STATOR VANE ACTUATOR PER MM, ADJUSTED SVA PER MM.  OPS AND LEAK CHECKED GOOD PER STATOR VANE ACT TEST.  NO MESSAGES AFTER RUN.
